# SDR SWAA2018041021035

- Difficulty date: March 24, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: 116A2810
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK FAIRING 642BB BOTTOM INTERNAL SURFACE CRACKED 46 INCHES FROM FORWARD EDGE.   REPAIRED FAIRING IAW SRM AND AMM.
